Recursions on the marginals and exact computation of the normalizing constant for Gibbs processes

Abstract : This paper presents different recursive formulas for computing the marginals and the normalizing constant of a Gibbs distribution \pi . The common thread is the use of the underlying Markov properties of such processes. The procedures are illustrated with several examples, particularly the Ising model.
Type de document :
Article dans une revue
Computational Statistics, Springer Verlag, 2014, 29 (6), pp.1637-1650. 〈10.1007/s00180-014-0510-5〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01428059
Contributeur : Cécile Hardouin <>
Soumis le : vendredi 6 janvier 2017 - 12:12:27
Dernière modification le : lundi 5 février 2018 - 17:50:02

Identifiants

Collections

Citation

Cécile Hardouin, Xavier Guyon. Recursions on the marginals and exact computation of the normalizing constant for Gibbs processes. Computational Statistics, Springer Verlag, 2014, 29 (6), pp.1637-1650. 〈10.1007/s00180-014-0510-5〉. 〈hal-01428059〉

Partager

Métriques

Consultations de la notice

83